Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On a question of Etnyre and Van Horn-Morris

Tetsuya Ito and Keiko Kawamuro

Algebraic & Geometric Topology 17 (2017) 561–566
Abstract

The purpose of this note is to answer Question 6.12 of Etnyre and Van Horn-Morris [Monoids in the mapping class group, Geom. Topol. Monographs 19 (2015) 319–365], asking when the set of mapping classes whose fractional Dehn twist coefficient is greater than a given constant forms a monoid.

Keywords
Fractional Dehn twist coefficient, monoid, mapping class group
Mathematical Subject Classification 2010
Primary: 57M07
Secondary: 20F65
References
Publication
Received: 4 May 2016
Revised: 16 May 2016
Accepted: 6 June 2016
Published: 26 January 2017
Authors
Tetsuya Ito
Department of Mathematics
Osaka University
1-1 Machikaneyama Toyonaka
Osaka 560-0043
Japan
http://www.math.sci.osaka-u.ac.jp/~tetito/
Keiko Kawamuro
Department of Mathematics
The University of Iowa
14 McLean Hall
Iowa City, IA 52242
United States